Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/77744


Title: Cohomology of sub-Hopf-algebras of the Steenrod algebra
Authors: Lin, Wen-Hsiung
林文雄
Contributors: 應數系
Date: 1977-11
Issue Date: 2015-08-20 10:01:09 (UTC+8)
Relation: Journal of Pure and Applied Algebra, 10(2), 101-113
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/0022-4049(77)90013-5
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
101-113.pdf1331KbAdobe PDF365View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing